# SDR CALA2018080601748

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620451
- Condition: Cracked
- Location: Rt Emerg Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ALONG THE RIVET HEADS AT THE FWD INNER VERTICAL RIB ON THE RT AFT EMERGENCY EXIT HATCH.   REMOVED AND REPLACED THE VERTICAL RIB IAW SRM 51-42-11-001, AND 51-72-11-911-001.
